| Model Number |
426-3022X |
| Medical Device Problem Codes |
Break (1069); Deflation Problem (1149); Material Rupture (1546); Device-Device Incompatibility (2919); Material Deformation (2976)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided, therefore a lot history review was performed.The sample was not returned and the investigation is inconclusive for the reported deflation issue and balloon rupture.The definitive root cause could not be determined based upon available information.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 426-3022x pta balloon dilatation catheter allegedly experienced deflation issue and balloon rupture.This information was received from one source.This malfunction involved one patient with no consequences.The patient's age, weight and gender were not provided.
Additional Manufacturer Narrative
H10: the lot number was provided, therefore a lot history review was performed.The sample was returned for evaluation.Investigation is confirmed for device-device incompatibility, material deformation, and break, but is inconclusive for the reported deflation issue and balloon rupture.The definitive root cause could not be determined based upon available information.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 426-3022x pta balloon dilatation catheter allegedly experienced deflation issue, balloon rupture, device-device incompatibility, material deformation, and break.This information was received from one source.This malfunction involved one patient with no consequences.The patient's age, weight and gender were not provided.